# SDR SWIA200921484

- Difficulty date: March 8, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 37,443 hours, 30,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CLIPS AT FS 280 CRACKED.  REPAIRED PER SRM.
